# SDR UALA2010070902447

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,426 hours, 9,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R 662 ACROSS FROM JS250 EXIT LIGHTING LOOSE ON WALL.  SECURED EMERGENCY LIGHT AT DOOR 2R.  ILLUMINATE TEST OK.
